# SDR SWAA2016041450886

- Difficulty date: April 5, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 44,310 hours, 27,566 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE SUPPORT ANGLE, CRACKED ABOVE NR 1 PYLON AFT TIP, AT TRANSVERSE WEB ATTACH POINT.  R & R ANGLE IAW SRM.
